MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Loss of consciousness (2418); Shaking/Tremors (2515)
Date of Event 10/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer will not return the complaint product; customer purchased another product at (b)(4).Most likely underlying root cause of malfunction:user had an inaccurate reference.Manufacturer contacted customer with follow up phone call on (b)(6) 2016, for knowing customer's conditions; customer's condition improved; customer reported had not any symptoms; customer reported is not longer using the true-balance; customer reported is testing with the (b)(4) purchased at (b)(4).
 
Event or Problem Description
Costumer reported complaint via email for high blood glucose test results.The customer is concerned with tests results from all of the results obtained.The customer's expected non-fasting blood glucose test result range is 70 to 90mg/dl.The customer did report symptoms of feeling lightheaded, shaky and loss of consciousness.Customer reported was at the hospital on (b)(6) 2016 as a result of the high blood glucose results and symptoms.The test strip lot manufacturer's expiration date is 01/29/2019 and open vial date is undisclosed.The meter memory was reviewed for previous test result history (date / time not set): customer states that ran a blood test and obtained the blood glucose result of 100mg/dl fasting customer tested at the hospital and obtained results of 30mg/dl not fasting.The customer treated with glucose fluids to raise the glucose level.Customer states was in the hospital for 3-4 hours; customer tested before discharged and obtained results of 85mg/dl as the same as with the true balance with result of 120mg/dl.Customer contacted (b)(4) and got a replacement with another true balance meter.Customer states that considered purchase another meter at (b)(4) , the (b)(4) all-in one.Customer run back to back testing on same hand different with the (b)(4) meter and the results were very close.Customer then run a blood test with the true balance meter and got 110mg/dl and then 12mg/dl same hand same finger.The meter was giving inaccurate results.Customer state that is hypoglycemia.Customer states that the normal glucose range is 70-90mg/dl not fasting.Customer states that he does not run fasting blood sugar.Customer tests 1 hour after meals.Customer ran the control solution test and it was within range but he is still not trusting the results.Customer is unable to find the meter that was using that was having the issues.(b)(4) send a new replacement meter and he states that it is doing the same thing.Customer only use it 3 times and did not think the results were accurate.Customer is comfortable using the (b)(4) meter instead since is accurate.Customer does not want to get the meter replace and would like to get a refund for the meter and strips.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6118798
Report Number1000113657-2016-01881
Device Sequence Number19055977
Product Code NBW
UDI-Device Identifier00021292007959
UDI-Public(01)00021292007959(17)190129(10)BT4956
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBT4956
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2016
Initial Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;